THE BRAIDED RECONSTRUCTION THEOREMS

Duanliang Liu, Shouchuan Zhang, Yange Xu, Guichao Wu

Abstract

In this paper, we introduce the method (transmutation) turning an ordinary (co)quasitriangular Hopf algebra into a braided Hopf algebra, and give the other one which is dual to it.

References

  1. Yi-Zhi Huang, Vertex operator algebras, the Verlinde conjecture and modular tensor categories, Proc. Nat. Acad. Sci. 102 (2005) 5352-5356.
  2. Yi-Zhi Huang, Liang Kong, Open-string vertex algebras, tensor categories and operads, Commun.Math.Phys. 250 (2004) 433-471.
  3. B. Bakalov, A. Kirillov, Lectures on tensor categories and modular functors, University Lecture Series Vol. 21, American Mathematical Society, Providence, 2001.
  4. M. A. Hennings, Hopf algebras and regular isotopy invariants for link diagrams, Proc. Cambridge Phil. Soc. 109(1991) 59-77.
  5. L. Kauffman, Invariants of links and 3-manifolds via Hopf algebras, in Geometry and Physics, Marcel Dekker Lecture Notes in Pure and Appl. Math. 184 (1997) 471-479.
  6. D. E. Radford, The trace function and Hopf algebras, J. Algebra. 163 (1994), 583-622.
  7. Shouchuan Zhang, Duality theorem and Drinfeld double in braided tensor categories, Algebra Colloq. 10 (2003)2, 127-134. math.RA/0307255.
  8. Zhang Shouchuan, Xu Yange, The Factorization of Braided Hopf Algebras, Journal of Mathematical Research and Exposition, 28(2008)3 489-497.
  9. S. Majid, Foundations of quantum group theory, Cambridge University Press, 1995.
  10. Shouchuan Zhang, Braided Hopf Algebras, Hunan Normal University Press, Changsha, Second edition. Also in math. RA/0511251.
Download


Paper Citation


in Harvard Style

Liu D., Zhang S., Xu Y. and Wu G. (2011). THE BRAIDED RECONSTRUCTION THEOREMS . In Proceedings of the 13th International Conference on Enterprise Information Systems - Volume 3: ICEIS, ISBN 978-989-8425-55-3, pages 400-403. DOI: 10.5220/0003543904000403


in Bibtex Style

@conference{iceis11,
author={Duanliang Liu and Shouchuan Zhang and Yange Xu and Guichao Wu},
title={THE BRAIDED RECONSTRUCTION THEOREMS},
booktitle={Proceedings of the 13th International Conference on Enterprise Information Systems - Volume 3: ICEIS,},
year={2011},
pages={400-403},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003543904000403},
isbn={978-989-8425-55-3},
}


in EndNote Style

TY - CONF
JO - Proceedings of the 13th International Conference on Enterprise Information Systems - Volume 3: ICEIS,
TI - THE BRAIDED RECONSTRUCTION THEOREMS
SN - 978-989-8425-55-3
AU - Liu D.
AU - Zhang S.
AU - Xu Y.
AU - Wu G.
PY - 2011
SP - 400
EP - 403
DO - 10.5220/0003543904000403